Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On maxima of Takagi-van der Waerden functions

Author: Yoshikazu Baba
Journal: Proc. Amer. Math. Soc. 91 (1984), 373-376
MSC: Primary 26A27
MathSciNet review: 744632
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizing Takagi's function $ {F_2}\left( x \right)$ and van der Waerden's function $ {F_{10}}\left( x \right)$, we introduce a class of nowhere differentiable continuous functions $ {F_r}\left( x \right)$, $ r \geqslant 2$. Some properties of $ {F_r}\left( x \right)$ concerning especially maxima are discussed. When $ r$ is even, the Hausdorff dimension of the set of $ {x^,}$'s giving the maxima of $ {F_r}\left( x \right)$ is proved to be $ 1/2$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A27

Retrieve articles in all journals with MSC: 26A27

Additional Information

PII: S 0002-9939(1984)0744632-0
Keywords: Nowhere differentiable continuous function, Hausdorff dimension
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia